DocServer

More on minimal invariant sets for nonexpansive mappings

Goebel, Kazimierz and Sims, Brailey (2001) More on minimal invariant sets for nonexpansive mappings. Nonlinear Analysis, 47 (4). 2667 - 2681. ISSN 0362-546X

[img]
Preview
PDF
Download (293Kb) | Preview

    Abstract

    Minimal invariant sets for nonexpansive mappings share some singular geometrical properties. Here we present some seemingly unknown ones.

    Item Type: Article
    Uncontrolled Keywords: nonexpansive mappings, fixed points, minimal invariant sets.
    Subjects: 47-xx Operator theory > 47Hxx Nonlinear operators and their properties
    Faculty: UNSPECIFIED
    Depositing User: Mr Christopher Maitland
    Date Deposited: 07 Apr 2011 10:42
    Last Modified: 07 Apr 2011 10:42
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/861

    Actions (login required)

    View Item